Validation of linear fractional uncertain models : solutions via matrix inequalities

Research output: Journal Publications and ReviewsRGC 22 - Publication in policy or professional journal

1 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)3071-3075
Journal / PublicationProceedings of the American Control Conference
Publication statusPublished - 1995
Externally publishedYes


Title1995 American Control Conference
PlaceUnited States
Period21 - 23 June 1995


A time domain approach is provided in this paper to tackle the problem of model validation pertaining to uncertain models described by linear fractional transforms. Algorithms are given to solve these problems with respect to both unstructured and structured dynamic uncertainties. It is shown that in the first case the problem can be solved by finding a feasible solution to a convex optimization problem, while in the second case it amounts to solving a biaffine matrix inequality problem, to which we also provide a necessary condition that can be tested approximately.